# SDR USAA2011082300004

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 28,184 hours, 19,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2L DOOR EMERGENCY LIGHT COVER IS MISSING.  REPLACED LENS COVER ON 2L DOOR EMERGENCY LIGHT.
